# SDR SWAA2021091400278

- Difficulty date: July 31, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT FWD CARGO BAY BS500D LBL23 TO RBL18 WL156. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] REMOVED FCB AFT BLKHD BS500D LBL23 TO RBL23 WL156 IAW SRM 51-40-02.; [04] LOCATED AND DRILLED BULKHEAD SUPPORT PER SRM 51-40-05 AND DWG 143A7902; [05] VERIFIED BULKHEAD SUPPORT FASTENER HOLES WERE LOCATED AND DRILLED PER SRM 51-40-05 AND DWG 143A7902.; [06] ENAMEL TOAPCOAT AND CIC ACCOMPLISHED PER CUSTOMER CARD#TTG8Q004G8AZ. REQUEST OK TO INSTALL; [07] VERIFIED CORRECTIVE ACTION 6.  OK TO INSTALL SUPPORT.; [08] INSTALLED FCB AFT BLKHD BS500D LBL23 TO RBL23 WL156 IAW SRM 51-40-02. AND DWG: 143A7902.; [09] VERIFIED CORRECTIVE ACTION ITEM 8; [10] VERIFIED COMPETE
